# SDR YENA2023061600670

- Difficulty date: June 15, 2023
- Submitted: June 16, 2023
- Operation: Air carrier
- Aircraft: N203JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 023
- Aircraft time: 45,252 hours, 29,636 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT#2933, DCA-MCO. (AIRCRAFT DIVERTED TO JAX) 'BLEED 1 FAIL; INTERROGATED CMC AND NO CORRELATED MESSAGES WITH BLEED 1 FAIL. PERFORMED OPS CHECK OF #1 BLEED PER AMM 36-11-. AL CHECKS NORMAL. AT THIS TIME IN MANY CONFIGURATIONS WITH PACKS AND OTHER BLEED / CLOSS BLEED AND ALL CHECKS ARE GOOD.
